# SDR FDEA201607222598

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 146N852257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRANCE DOOR SURROUND SUPPORT TEE FITTING UNDERNEATH SURFACE FROM BS 1380 - 1440 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02-0G.  FOUND TO BE OUT OF LIMITS, NO ALLOW DAMAGE LIMITS IN SRM.  REMOVED AND REPLACED WITH NEW IAW DWG 146N8522 & SRM 51-40-02-OG.  MAJOR REPAIR.
